Paper:RobinsonUnitriangular98

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Counting conjugacy classes of unitriangular groups associated to finite-dimensional algebras by Geoffrey Robinson, Journal of Group Theory, ISSN 14435883 (print), ISSN 14434446 (online), Volume 1,Number 3, Page 271 - 274(January 1998): Official copy

Title of the paper: Counting conjugacy classes of unitriangular groups associated to finite-dimensional algebras

Author: Geoffrey Robinson (Find other works by this author)

Year of publication: 1998
Journal of publication: Journal of Group Theory, ISSN 14435883 (print), ISSN 14434446 (online),Volume 1, 271 - 274
doi: 10.1515/jgth.1998.018 (weblink)